Record details

Title
    Perturbation Hamiltonians in heterogeneous anisotropic weakly dissipative media
Author
    Červený, V.
    Pšenčík, Ivan
Language
    anglicky
Publication type
    článek v odborném periodiku
Source title - serial
    Geophysical Journal International
Vol./nr.
    Roč. 178, č. 2
Pages
    s. 939-949
Year
    2009
Notes
    Projekt: GA205/07/0032, GA ČR, CZ3cav_un_auth*0229817
    Projekt: GA205/08/0332, GA ČR3cav_un_auth*0240426
    Rozsah: 11 s.
    Výzkumný záměr: CEZ:AV0Z30120515
Subject category
    seismic anisotropy
    seismic attenuation
    theoretical seismology
    wave propagation
Keyword
    Anisotropic
    Dissipative
    Hamiltonians
    Heterogeneous
    Media
    Perturbation
    Weakly
Abstract (in english)
   Perturbation Hamiltonians simplify considerably the solution of various traveltime perturbation problems of seismic body waves propagating in heterogeneous, isotropic or anisotropic, weakly dissipativemedia. In addition to the phase-space coordinates, representing the Cartesian coordinates and Cartesian components of the slowness vector, the perturbation Hamiltonians also depend on one or more dimensionless perturbation parameters, which can be chosen in different ways.
Contributor
    AV ČR Brno, Geofyzikální ústav
Contributor code
    AV ČR, GFÚ
Source format
    U
Import date
    9. 12. 2013